Skip to main content
×
Home
    • Aa
    • Aa

Properties of attractors of generic homeomorphisms

  • Mike Hurley (a1)
Abstract
Abstract

We describe several generic properties of homeomorphisms on compact manifolds. These properties concern the attractors of a homeomorphism, its chain recurrent set, and the periodic points.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1] C. Conley . Isolated Invariant Sets and the Morse Index. C.B.M.S. publication #38, A.M.S., Providence, 1978.

[2] E. M. Coven , J. Madden and Z. Nitecki . A note on generic properties of continuous maps. Ergodic Theory and Dynamical Systems II. Birkhäuser, Boston, 1982, pp. 97101.

[4] J. Franks . A variation of the Poincaré-Birkhoff theorem. Hamiltonian Dynamical Systems (Contemp. Math. vol. 81) A.M.S., Providence, 1988, pp. 111117.

[11] J. Palis , C. Pugh , M. Shub and D. Sullivan . Genericity theorems in topological dynamics. Dynamical Systems—Warwick 1974 (Lecture Notes in Mathematics 468), Springer, New York, 1975, pp. 241250.

[14] P. Walters . On the pseudo-orbit tracing property and its relationship to stability. The Structure of Attractors in Dynamical Systems (Lecture Notes in Mathematics 668). Springer, New York, 1978, pp. 231244.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax